| Model Number |
MMT-441A |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: spain.Complainant name: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number:
reporting site: 8021545,
manufacturing site: 8021545.
Event or Problem Description
It was reported that patient faced an event where infusion set tape was not sticking on (b)(6) 2026.